# SDR SIMA20130420003

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,376 hours, 19,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT CABIN FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL WAS CHECK GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
